# SDR CALA2023101803108

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 63,567 hours, 27,847 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OR BURNING ELECTRICAL ODOR REPORTED BY MAINTENANCE DURING A/C VITALS CHECK. PERFORMED MAINTENANCE CHECK TSM 05-50-00-810-831-A TYPES 9&10. NO POSSIBLE ODORS SOURCES FOUND.
